# SDR 95FDEA01119

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 7075T2
- Condition: Cracked
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE BS 1148 WL 151 LBL 9.5.  REMOVED AND REPLACED SHEAR TIE BS 1148 WL 151 LBL 9.5 PER SRM 51-30-2.
